# SDR UPS804336

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 1 PYLON CUT OUT AT WING LEADING EDGE HAS A 4 INCH CRACK.  REPAIRED PER SRM 57-2-1A, FIG. 1, AND UPS E.O. DC8-57-371.
